LETTERS TO EDITOR
Year : 2018  |  Volume : 12  |  Issue : 3  |  Page : 496-498

Citalopram-induced ventricular tachycardia under general anesthesia


1 Department of Anaesthetics, King's College Hospital, London SE5 9RS, UK
2 Department of Radiology, King's College Hospital, London SE5 9RS, UK

Correspondence Address:
Dr. Chulananda Dias Goonasekera
Department of Anaesthetics, King's College Hospital, Denmark Hill, London SE5 9RS
UK
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/sja.SJA_784_17

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2083    
    Printed43    
    Emailed0    
    PDF Downloaded130    
    Comments [Add]    
    Cited by others 1    

Recommend this journal